# SDR BAGAW202303230003

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ190100STD
- Aircraft serial: 10900124
- Aircraft time: 39,222 hours, 19,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 900
- Part time: 39,222 hours, 19,640 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAV FLOOR MOUNT ATTACH POINT CORRODED ON THE FLOOR DOUBLER 170-012118-001 TOP SURFACE AT FRM-16, STR-16L OUTBD - REMOVED AND REPLACED FWD LAV FLOOR MOUNT FITTING AT FRM-16, STR-16L (Y-273.0) IAW E-190 SRM 51-40-08
